Sorry folks, but the blogging about anti-depressants continues.
If you're one of the FREAKS that enjoys reading about Beth's life on a regular basis, then this is what you get these days. Part of me feels strange for blogging about this ongoing dilemma I've been having, like I'm letting the free world know all-too much about my intimate, personal problems. But isn't that exactly what defines a blog in the first place? Wish it could be all about my British supermodel boyfriends with thick, black nerdy eyeglasses, but alas...Plus, the more I'm reading up on the topic and talking to people about it, the more I'm starting to realize, for better or worse, how commonplace these little magic pills are and how non-taboo they are. I feel almost ashamed for not recognizing that -- for assuming everyone else has perfectly-formed lives free from problems and that I'm the weirdo with the problem.
So ANYWAY. I have Contacted My Doctor and Taken Action. And predictably I have gone on the Internet to find out about more possible side effects of my medication. Including the following -- which I'm sorry, but if this is not material for a stand-up comedy routine or a David Sedaris essay I don't know what is:
"Tell your doctor immediately if any of these highly unlikely but very serious side effects occur: unusual muscle stiffness, fast/irregular heartbeats, chest pain, black stools, vomit that looks like coffee grounds, easy bruising/bleeding, unusual bleeding, seizures."
Really? This beats staying home alone on the weekends in a coma watching a marathon of "Good Times" on TvLand? Are you absolutely, positively SURE?
So the long, strange trip begins.